JournalszaaVol. 33, No. 3pp. 311–334

Approximation by Polyhedral GG Chains in Banach Spaces

  • Pierre Fima

    Université Denis Diderot (Paris 7), France
Approximation by Polyhedral $G$ Chains in Banach Spaces cover
Download PDF

Abstract

In a Banach space with the metric approximation property, each compactly supported recti able G chain whose boundary is recti able as well, is approximatable in the flat norm by a polyhedral G chain of nearly the same normal Hausdor ff mass.

Cite this article

Pierre Fima, Approximation by Polyhedral GG Chains in Banach Spaces. Z. Anal. Anwend. 33 (2014), no. 3, pp. 311–334

DOI 10.4171/ZAA/1514